PDA

View Full Version : [SOLVED] visual effect problem



piymon
February 9th, 2011, 09:52 AM
i m using hp notebook g42-460tu.

i have a problem. i can set my visual effect to extras but after closing the appearance window, the visual effect auto matically reverts to none. how to keep it extras permanently.
due to this i m not able to use compiz to customize my desktop.

help me

DanneStrat
February 9th, 2011, 10:21 AM
i m using hp notebook g42-460tu.

i have a problem. i can set my visual effect to extras but after closing the appearance window, the visual effect auto matically reverts to none. how to keep it extras permanently.
due to this i m not able to use compiz to customize my desktop.

help me

What graphics card do you use?

If you have a nvidia card you must

use the 3d-accelerated, proprietary driver to

be able to use desktop effects.

If you have a ati card, effects should work

with the standard open-source driver "radeon".

Do you get any message when you try to ebable

the effects?

piymon
February 9th, 2011, 11:58 AM
What graphics card do you use?

If you have a nvidia card you must

use the 3d-accelerated, proprietary driver to

be able to use desktop effects.

If you have a ati card, effects should work

with the standard open-source driver "radeon".

Do you get any message when you try to ebable

the effects?

last night everything was working fine but today when i booted the computer visual effects are not getting enabled permanently.

i have hp laptop with intel hd shared graphics( of 750 mb or more)

P4man
February 9th, 2011, 12:03 PM
maybe you are just missing the dialogue asking if you want to keep those settings? What happens if you press Alt+F2 and type in


compiz --replace

piymon
February 9th, 2011, 12:31 PM
after typing the above code the effects started showing thank you